Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpolation series for integral functions of exponential type


Author: A. J. Macintyre
Journal: Trans. Amer. Math. Soc. 76 (1954), 1-13
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0059366-3
MathSciNet review: 0059366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell, Sur les fonctions périodiques de deux variables, J. Math. Pures Appl. (4) vol. 7 (1891) pp. 157-219.
  • [2] R. P. Boas, A note on functions of exponential type, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 750-754. MR 0004890 (3:77b)
  • [3] T. A. Brown, On a class of factorial series, Proc. London Math. Soc. (2) vol. 23 (1925) pp. 149-171.
  • [4] R. C. Buck, Interpolation series, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 283-298. MR 0029985 (10:693d)
  • [5] R. D. Carmichael, Summation of functions of a complex variable, Ann. of Math. (2) vol. 34 (1933) pp. 349-378. MR 1503111
  • [6] W. Gontcharoff, Recherches sur les dérivées successives des fonctions analytiques. Généralisation de la série d'Abel, Ann. École. Norm. vol. 47 (1930) pp. 1-78. MR 1509300
  • [7] -, Détermination des fonctions entières par interpolation, Paris, 1937.
  • [8] G. H. Hardy, Divergent series, Oxford University Press, 1949. MR 0030620 (11:25a)
  • [9] A. Hurwitz, Sur l'intégrale fini d'une fonction entière, Acta Math. vol. 20 (1897) pp. 285-312. MR 1554883
  • [10] G. J. Lidstone, Notes on the extension of Aitken's theorem (for polynomial interpolation) to the Everett types, Proceedings of the Edinburgh Mathematical Society (2) vol. 2 (1930) pp. 16-19.
  • [11] G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Zeit. vol. 29 (1929) pp. 549-640.
  • [12] -, Sur l'existence de fonctions entières satisfaisant à certaines conditions linéaires, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 129-139. MR 0004304 (2:356c)
  • [13] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis. II, 1925.
  • [14] H. Poritsky, On certain polynomial and other approximations to analytic functions, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 274-331. MR 1501639
  • [15] I. J. Schoenberg, On certain two-point expansions of integral functions of exponential type, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 284-288. MR 1563285
  • [16] J. M. Whittaker, On Lidstone's series and two point expansions of analytic functions, Proc. London Math. Soc. (2) vol. 36 (1934) pp. 451-469.
  • [17] -, Interpolatory function theory, Cambridge, 1933.
  • [18] E. M. Wright, The asymptotic expansion of integral functions and of the coefficients in their Taylor series, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 409-438. MR 0028405 (10:441f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0059366-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society